Alert archive / New York / Wind Advisories in 2008

Wind Advisory 4, NWS Binghamton, NY

March 8, 200817 counties in New York; 7 counties in Pennsylvania

NWS Binghamton, NY issued this wind advisory at Mar 8, 2008, 2:19 PM EST for 17 counties in New York; 7 counties in Pennsylvania. It took effect at Mar 8, 2008, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 2:19 PM EST (19:19 UTC)
In effect from
Mar 8, 2008, 7:00 PM EST
Expired
Mar 9, 2008, 9:48 AM EDT
In force
14 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 081919
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EST SAT MAR 8 2008


NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-090330-
/O.NEW.KBGM.WI.Y.0004.080309T0000Z-080309T1800Z/
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
219 PM EST SAT MAR 8 2008

...WIND ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING TO 2 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM EST THIS EVENING TO 2 PM
EDT SUNDAY. 

GUSTY WEST WINDS WILL DEVELOP THIS EVENING, AS LOW PRESSURE MOVES
INTO NEW ENGLAND. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED, 
WITH GUSTS OF 45 TO 50 MPH EXPECTED. THE GUSTY WINDS WILL GRADUALLY
DIMINISH ON SUNDAY.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$
4 follow-up statements
000 
WWUS71 KBGM 081945
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EST SAT MAR 8 2008

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-090345-
/O.CON.KBGM.WI.Y.0004.080309T0000Z-080309T1800Z/
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
245 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM EST THIS EVENING TO
2 PM EDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM EST THIS EVENING TO
2 PM EDT SUNDAY. 

GUSTY WEST WINDS WILL DEVELOP THIS EVENING...AS LOW PRESSURE
MOVES INTO NEW ENGLAND. SUSTAINED WINDS OF 25 TO 35 MPH WILL
DEVELOP THIS EVENING AND CONTINUE OVERNIGHT...WITH GUSTS OF 45 TO
50 MPH EXPECTED. THE GUSTY WINDS WILL GRADUALLY DIMINISH ON
SUNDAY.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$
000 
WWUS71 KBGM 090033
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
733 PM EST SAT MAR 8 2008

NYZ009-015>018-022>025-036-037-044-055-PAZ038-090845-
/O.EXA.KBGM.WI.Y.0004.000000T0000Z-080309T1800Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
733 PM EST SAT MAR 8 2008

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT SUNDAY. 

GUSTY WEST WINDS WILL DEVELOP BETWEEN 8 PM AND 10 PM...AS AN
INTENSE LOW PRESSURE SYSTEM MOVES FROM EASTERN NEW YORK STATE TO
NORTHERN NEW ENGLAND. WINDS OF 25 TO 35 MPH ARE EXPECTED FROM LATE 
THIS EVENING THROUGH THE OVERNIGHT...WITH GUSTS OF 45 TO 50 MPH.
THE WINDS WILL GRADUALLY DIMINISH SUNDAY.

DUE TO THE WEIGHT OF THE ICE AND SNOW ON TREES AND POWER LINES IN 
THE FINGER LAKES AND CENTRAL SOUTHERN TIER REGION OF NEW
YORK...THE WINDS LIKELY WILL KNOCK DOWN ADDITIONAL TREES AND
POWER LINES LEADING TO MORE POWER OUTAGES. TEMPERATURES WILL
FALL INTO THE TEENS OVERNIGHT WITH WIND CHILLS BELOW ZERO. FOR
THOSE WITHOUT POWER THIS COULD BECOME A VERY DANGEROUS SITUATION. 

STAY TUNED TO NOAA WEATHER RADIO ALL-HAZARDS OR YOUR FAVORITE
LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE
NATIONAL WEATHER SERVICE...OR VISIT OUR INTERNET WEB SITE AT
HTTP://WEATHER.GOV/BINGHAMTON.

$$

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-090845-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-080309T1800Z/
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
733 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY. 

GUSTY WEST WINDS WILL INCREASE THIS EVENING...AS AN INTENSE LOW
PRESSURE SYSTEM MOVES FROM EASTERN NEW YORK STATE TO NORTHERN NEW
ENGLAND. SUSTAINED WINDS OF 25 TO 35 MPH WILL DEVELOP BETWEEN 8 PM
AND 11 PM AND CONTINUE OVERNIGHT...WITH GUSTS OF 45 TO 50 MPH
EXPECTED. THE GUSTY WINDS WILL GRADUALLY DIMINISH ON SUNDAY.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$
NICOSIA
000 
WWUS71 KBGM 090848
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 AM EDT SUN MAR 9 2008

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-091800-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-080309T1800Z/
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
448 AM EDT SUN MAR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

GUSTY WEST WINDS WILL CONTINUE THIS MORNING AS AN INTENSE LOW
PRESSURE SYSTEM LIFTS ACROSS NORTHERN NEW ENGLAND. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED...
ESPECIALLY ON THE HILLTOPS. THE WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON HOURS.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES OR ON NORTH SOUTH ROADS.

$$

NYZ009-015>018-022>025-036-037-044-055-PAZ038-091800-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-080309T1800Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
448 AM EDT SUN MAR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

GUSTY WEST WINDS WILL CONTINUE THIS MORNING AS AN INTENSE LOW
PRESSURE SYSTEM LIFTS ACROSS NORTHERN NEW ENGLAND. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED...
ESPECIALLY ON THE HILLTOPS. THE WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON HOURS.

DUE TO THE WEIGHT OF THE ICE AND SNOW ON TREES AND POWER LINES IN
THE FINGER LAKES AND CENTRAL SOUTHERN TIER REGION OF NEW YORK...
THE WINDS LIKELY WILL KNOCK DOWN ADDITIONAL TREES AND POWER LINES
LEADING TO MORE POWER OUTAGES. TEMPERATURES DOWN NEAR 20 DEGREES 
ALONG WITH WIND CHILLS IN THE SINGLE DIGITS WILL RESULT IN A
DANGEROUS SITUATION FOR THOSE WITHOUT POWER.

STAY TUNED TO NOAA WEATHER RADIO ALL-HAZARDS OR YOUR FAVORITE
LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE
NATIONAL WEATHER SERVICE...OR VISIT OUR INTERNET WEB SITE AT
HTTP://WEATHER.GOV/BINGHAMTON.

$$

PB
000 
WWUS71 KBGM 091348
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
948 AM EDT SUN MAR 9 2008


NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-091500-
/O.CAN.KBGM.WI.Y.0004.000000T0000Z-080309T1800Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
948 AM EDT SUN MAR 9 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA. HOWEVER,
SUSTAINED WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WILL CONTINUE
THIS AFTERNOON, WITH GUSTS OF 30 TO 40 MPH. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Mar 8, 12:52 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 8, 12:52 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1252 PM EST SAT MAR 8 2008

.SYNOPSIS...
LOW PRESSURE MOVING INTO NORTHEAST PENNSYLVANIA LATE TODAY WILL
BRING A MIXED BAG OF PRECIPITATION TO THE REGION. AS THE LOW MOVES
INTO NEW ENGLAND TONIGHT, RAIN AND MIXED PRECIPITATION WILL
CHANGE OVER TO SNOW SHOWERS AS GUSTY WINDS BRING IN COLDER AIR.
THE SNOW SHOWERS WILL PERSIST ACROSS UPSTATE NEW YORK ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED...LTL CHG TO CRNT FCST AND WILL LEAVE ALL FLAGS AS IS.
AREAS ALONG AND W OF I-81 HAVE SFC TEMPS GNRLY IN THE 30-32 RNG,
AND XPCT LTL CHG THIS AFTN. ACRS THESE AREAS, A MIX OF RAIN/FZRA
AND SLEET CAN BE XPCTD. AREAS TO THE SE WILL SEE RAIN AS THE
PRIMARY PCPN TYPE. POTNL FOR CONVECTION THIS AFTN ACRS THE POCONOS
AND SRN CATSKILLS MAY POSE SOME FLASHY HYDRO PRBLMS THIS AFTN/EVNG
AND WILL KEEP A CLOSE EYE ON THIS. WINDS WILL PICK UP THIS EVNG
BEHIND THE LOW. ISALLOBARIC FIELD LOOKS PRETTY GOOD BUT INITIAL
BUFKIT PROFILES SUGGEST LOW END ADVISORY. IN AGREEMENT WITH
BUF/ALY TO HOLD OFF ON ANY WIND HEADLINES ATTM...INITIAL THOUGHT
IS THAT 20-30G4O WOULD WORK FOR MOST OF THE AREA. GIVEN
COMPLEXITY OF FCST ATTM WILL LEAVE HEADLINES AS IS BUT WILL
CONSIDER WIND HEADLINES THIS AFTN. PREV BLO...

WK SFC LOW THAT DEVELOPED OVR THE DELMARVA EARLY THIS MRNG HAS MVD
TO A POSN OFF OF CAPE COD. THIS HAS SERVED TO PULL IN A LITTLE BIT
CLDR AIR FOR THE TIME BEING BUT HAS ALSO TAKEN PCPN WITH IT AS IT
EXITS. RESPITE FROM THE PCPN WILL BE SHORT-LIVED AS MORE IS MVG
QUICKLY NORTH THRU PA WITH LIGHTNING STRIKES ALREADY NOTED OVR
CPA.

UPPER LOW HAS CLOSED OFF OVR THE TN VALLEY WITH ASSOC SFC LOW
MAKING RAPID PROGRESS TO THE NORTH...CURRENTLY LOCATED OVR
VA/TN/NC BORDER. SFC TROF AXIS EXTENDS NORTH OF THE CTR AND TWD FA
WITH GREATEST PRESSURE FALLS OVR WV AT PRESENT. EXPECT THIS LOW
WILL CONTINUE MVG NORTH AND EAST TODAY ALONG BOUNDARY. BOTH
NAM/GFS ARE IN GOOD AGREEMENT ON EVENTUAL POSN OF LOW THIS AFTN.
ONLY DIFFERENCE RMNS IN THE NAM DEVELOPING SECONDARY LOW ALONG THE
COAST THIS AFTN. HOWEVER...WITHIN 6 HRS THE PRIMARILY SFC LOW TAKES
OVR. GFS/SUPER ENSEMBLES/RUC DO NOT SEEM TO BE BUYING INTO THIS
SOLN AND HAVE THUS SIDED TWD GFS SOLN IN THE PLACEMENT OF THE LOW
CTR FOR TODAY.

H5 LOW WILL EJECT NORTH TODAY AS NEXT S/WV DROPS INTO NRN PLAINS
AND KICKS IT OUT. LOW IS PROGGED TO TAKE ON NEGATIVE TILT AS IT
HEADS UP INTO THE OH VALLEY. ALL SHORT AND MEDIUM RANGE GUIDANCE
INDICATES THE LOW CTR TRACKING WEST OF THE FA TODAY. H8/H7 CENTERS
ALSO EXPECTED TO TRACK THRU WRN NY/FINGER LAKES TODAY. AS H8 LOW
TRACKS NORTH...WINDS WILL BACK ARND TO THE SOUTHEAST DRAWING WARMER
AIR INTO CNY AFTR ABOUT 15Z.

CURRENTLY TEMPS ARE SITTING RIGHT ARND FZG. INITIAL BATCH OF PCPN
WILL MV IN BTWN 12Z-15Z. BUFKIT PROFILES FROM THE NAM/GFS/RUC
INDICATE A MIX OF SLEET OR FZRA EARLY THIS MRNG...POSSIBLY MIXED
WITH SNOW ACROSS THE FAR NORTH AS PROFILE RMNS ISOTHERMAL PER
ACARS DATA. AS WARM ADVECTION KICKS IN THE WARM LAYER AT 800MB
INCRS TO ARND +5C. FAR SRN AND ERN ZONES WILL RMN ABV FRZG AND
EXPECT ALL RAIN TODAY. SOME ELEVATED CONVECTION CAN BE EXPECTED
WITH SHOWALTERS DROPPING BLO ZERO AND LAPSE RATES INCRSG TO 6.5-7
FROM 15Z-21Z.

FURTHER NORTH...SLEET AND FREEZING RAIN WILL GIVE WAY TO ALL RAIN
AFTER ABOUT 15Z ACROSS PARTS OF CNY. HIGHER ELEVATIONS MAY RMN
ARND FRZG FOR A GOOD PART OF THE DAY. WITH TEMPS ARND 32F...PCPN
MAY HAVE A HARD TIME ACCUMULATING ON SFCS AND EXPECT ICING OF ONLY
ONE TENTH OF AN INCH OR SO THRU THE DAY ACROSS THE HILLTOPS.

ACROSS THE FINGER LAKES AND FAR NORTH...FREEZING RAIN MAY HOLD ON
A LITTLE LONGER AS TEMPS WILL STRUGGLE INTO THE MIDDLE 30S. UP TO
ONE QUARTER OF AN INCH WILL BE POSSIBLE ALTHO VALLEY LOCATIONS
SHUD WARM UP ENUF TO SEE PLAIN RAIN.

THUS...HAVE LEFT WINTER WX ADVISORIES IN PLACE WHERE THEY
PREVIOUSLY WERE. DELAWARE COUNTY MAY BE A QUESTION MARK AS TO
WHETHER SOME SPOTS MAY SEE SOME ICING BUT HAVE OPTED NOT TO
INCLUDE THEM AS OF YET AS MOST OF THE COUNTY SHUD WARM UP FAIRLY
QUICKLY ALOFT. WINTER STORM WARNINGS FOR STEUBEN...SCHUYLER...
MADISON AND SRN ONEIDA HAVE BEEN DROPPED TO WINTER WX ADVISORIES.
VRY LITTLE SNOW IS EXPECTED TODAY AND ICING AMNTS WILL NOT BE ENUF
TO PUSH THESE AREAS TO WARNING CRITERIA.

REGARDING THE HEAVY RAIN THREAT...H8 JET INCREASES TO 40-50KTS
THIS AFTN WITH A SOUTH-SOUTHEAST TRAJECTORY AS H8 LOW MVS NORTH.
THIS IN CONJUNCTION WITH SRN STREAM SPEED MAX AND POSSIBLE
ELEVATED CONVECTION WILL CONTINUE THE THREAT FOR FLOODING TODAY.
CUD SEE SOME URBAN AND SMALL STREAM FLOODING BUT FEEL THE BETTER
CHC FOR HVY RAIN HAS SHIFTED A LITTLE TO THE EAST BASED ON TRACK
OF SFC LOW AND H8 SPEED MAX. MODELS HV COME IN LIGHTER ON QPF WITH
0.50-1.00 INCHES EXPECTED FROM I-81 CORRIDOR EAST. WITH RIVERS
STILL HIGH AND PROGGED TO RISE TO NR/ABV FLOOD STAGE ON THE
SUSQUEHANNA AND DELAWARE BEST COURSE OF ACTION IS TO KEEP FLOOD
WATCH GOING THRU SUNDAY MORNING. LATER SHIFTS MAY NEED TO CANCEL
IT EARLY GIVEN PROGRESS OF HVY RAIN TO THE EAST.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
FCST FOR TONIGHT COMPLICATED WITH REGARD TO SNOWFALL AMNTS/WARNING
CRITERIA PCPN. SFC LOW PASSES THRU THIS EVENING AND DRAWS COLD AIR IN
VRY QUICKLY. TEMPS ALOFT PLUMMET BHND THE STORM WITH H8 TEMPS DOWN
TO NR -15C AFTER 06Z. PCPN WILL CHG TO ALL SNOW OVR MOST OF CNY
AFTER 00Z. QPF FROM 00Z NAM/GFS BOTH GIVE ABOUT ONE HALF INCH
ACROSS THE FINGER LKS/MOHAWK VALLEY OVERNIGHT. TREMENDOUS LIFT
BEING ADVERTISED ALONG WITH RAPIDLY LOWERING SNOW GROWTH LAYER.
INITIAL PLAN WAS TO DROP WARNING FOR THE ENTIRE AREA.
HOWEVER...WRAP- ROUND OCCASIONALLY HAS A TENDENCY TO INTENSIFY
DUE TO THE LAKE INFLUENCE. WITH FAVORABLE SNOW GROWTH
AREA...INTENSE LIFT AND PLENTY OF MOISTURE AVAILABLE OVR NRN
SECTIONS...HAVE OPTED TO KEEP WARNING GOING FROM YATES THRU
ONONDAGA AND NRN ONEIDA. THE BEST CHC FOR 12-HR WARNING CRITERIA
ACCUMS WILL BE FROM PENN YAN TO SYRACUSE TO BOONVILLE WITH 5-8
INCHES POSSIBLE. LIMITING FACTOR IN ALL THIS WILL BE THE SPEED AT
WHICH THE STORM DEPARTS THE AREA. PCPN WILL ONLY HV ABOUT A 4-6 HR
WINDOW TO WORK WITH IN ORDER TO GET WARNING CRITERIA.

THE ADVISORY AREA WILL ONLY SEE ABOUT 1-3 INCHES OF SNOW ACCUMS
OVRNGT BUT SLEET AND FZRA EXPECTED SAT AFTN WARRANTS KEEPING
HEADLINE RUNNING.

NEXT CONCERN FOR TONIGHT WILL BE WINDS BHND THE STORM. TIGHT
PRESSURE GRADIENT WILL EXIST ARND LOW AS IT CONTINUES TO DEEPEN
INTO NRN VT. MODELS HINTING AT H8 WINDS OF 50KTS BLOWING THRU ON
BACKSIDE OF SFC LOW. WUD NOT BE SURPRISED TO SEE GUSTS UP TO 45 KTS
OVERNIGHT OVR THE HILLTOPS. WIND ADVISORY MAY NEED TO BE HOISTED
LATER ON. FOR THE TIME BEING...PREFER TO CVR POTENTIAL IN
SUBSEQUENT WINTER WX HEADLINES AND THE HWO. AREAS OF SNOW AND
BLOWING SNOW CAN BE EXPECTED TONIGHT - ONE MORE FACTOR IN FAVOR OF
KEEPING SOME PORTIONS OF THE WINTER STORM WARNING GOING.

THE SNOW SHUD BEGIN TO TAPER OFF AFTER MIDNIGHT AS LOW RAPIDLY MVS
NORTH AND EAST. LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE ON
SUNDAY BUT CONDS DO NOT APPEAR TO BE FAVORABLE FOR ADVISORY ACCUMS
WITH THE SNOWS. LAKE EFFECT WILL SLOWLY COME TO AN END ON MONDAY
AS HIPRES TRIES TO BUILD IN.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WITH FOCUS ON THE SHORT TERM MIXED EVENT ABOUT TO GET UNDERWAY...
WE HAVE FOLLOWED THE HPC GUIDANCE WITH THIS FCST UPDATE. IN
GENERAL...MED RANGE MODELS SUGGEST THAT THE NORTHERN STREAM WILL
INFLUENCE WX ACROSS CNY/NEPA WITH TRANSIENT WEAK SYSTEMS PASSING
THROUGH THE AREA. NOTHING AT THIS TIME LOOKS SIGNIFICANT. COLD
ENOUGH FOR CHC SOME LAKE EFFECT SNOW SHOWERS LINGERING SUN NITE AND
MONDAY. LACK OF SYNOPTIC MOISTURE SHOULD MAKE ANY LES A LIGHT EVENT.
WEAK TROF/FRONT PASSAGES TUESDAY NIGHT AND THURSDAY NIGHT INTO
FRIDAY WITH CHANCES FOR SNOW SHOWERS AT NIGHT...RAIN SHOWERS DURING
THE DAY. HIGH PRESSURE AND DRY CONDITIONS TUESDAY AND WEDS INTO
THURS. TEMPS START OFF BELOW NORMAL...THEN DECENT WAA AHEAD OF FRONT
THURSDAY NIGHT AND FRIDAY SHOULD BRING TEMPS ABOVE.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WDSPRD IFR CIGS/VSBYS WILL CONTINUE WITH PERIODS OF RAIN AND
FREEZING RAIN THIS AFTERNOON. AS DEEPENING LOW PRESSURE NEARS THE
AREA...A DRY SLOT MOVES NORTH FROM CENTRAL VIRGINIA AFTER 21Z.
THIS MAY ALLOW FOR BRIEF IMPROVEMENT OF CIGS/VSBYS TO MVFR AND
PSBLY VFR AT AVP...ELM AND BGM. SHALLOW COLD LAYER MAY HOLD IN THE
IFR FURTHER NORTH AND WEST...ESPLY AS WINDS COME AROUND TO THE
NORTH OFF THE LAKE AT ITH. ALSO EXPECT A LULL IN THE PRECIPITATION
AFTER 21Z. COLD AIR CHANGES PRECIP TO SNOW SHOWERS TONIGHT. CIGS
SHOULD IMPROVE TO MVFR...BUT VSBYS OCNLY MVFR-IFR IN ANY SNOW SHOWERS.
LOW PRESSURE MOVES NORTHEAST TONIGHT AND SUNDAY WITH IMPROVEMENT
TO VFR. MAIN FLIGHT PROBLEM BEGINNING BY MID EVENING AND
CONTINUING INTO SUNDAY WILL BE STRONG WEST-NORTHWEST WINDS. WINDS
LIKELY SUSTAINED 20-30 KTS...GUSTING OCNLY 35-40 KTS.

OUTLOOK...
SUN NITE...MVFR CHC LAKE SNOW SYR-RME. ELSEWHERE VFR.
MON...VFR. NO SIG WX.
TUES...VFR. NO SIG WX.
WED...MVFR-VFR. CHC RAIN OR SNOW SHOWERS.
THU...VFR. NO SIG WX.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ038>040-043-044-047-
     048-072.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR PAZ038-039.
NY...FLOOD WATCH THROUGH SUNDAY MORNING FOR NYZ009-037-045-046-
     055>057-062.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR NYZ022>025-
     036-037-044>046-055-056.
     WINTER STORM WARNING UNTIL 8 AM EDT SUNDAY FOR NYZ009-015>018.

&&

AVIATION...JAB
Hazardous weather outlook, Mar 8, 4:20 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 AM EST SAT MAR 8 2008

NYZ057-062-PAZ040-043-044-047-048-072-090930-
DELAWARE-SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
420 AM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN THE CATSKILLS AND POCONOS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ022-023-036-090930-
STEUBEN-SCHUYLER-MADISON-
420 AM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ015>018-090930-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-
420 AM EST SAT MAR 8 2008

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ024-025-044-090930-
CHEMUNG-TOMPKINS-CORTLAND-
420 AM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ045-046-055-056-PAZ038-039-090930-
CHENANGO-OTSEGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-
420 AM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT RAIN...SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ009-090930-
NORTHERN ONEIDA-
420 AM EST SAT MAR 8 2008

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT RAIN...SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

NYZ037-090930-
SOUTHERN ONEIDA-
420 AM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

A STRONG LOW PRESSURE SYSTEM WILL PASS THROUGH THE AREA THIS
EVENING. IN THE WAKE OF THIS STORM...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO BETWEEN 15 AND 25 MPH SHORTLY AFTER MIDNIGHT.
OCCASIONAL GUSTS OF 30 TO 40 MPH CAN BE EXPECTED...WITH LOCALLY
HIGHER GUSTS IN HIGHER ELEVATIONS. WITH THE GROUND BEING
SATURATED...STRONG WINDS MAY RESULT IN DOWNED TREES AND POWER
LINES. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT RAIN...SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:39 PM ESTRiver Flood WarningBGMChenango, Delaware3 days
Mar 7, 9:39 PM ESTRiver Flood WarningBGMBroome4 days
Mar 7, 9:39 PM ESTRiver Flood WarningBGMBroome, Tioga3 days
Mar 7, 9:39 PM ESTRiver Flood WarningBGMTioga4 days
Mar 7, 9:39 PM ESTRiver Flood WarningBGMDelaware57 hr
Mar 8, 4:11 PM ESTFlash Flood WarningBGMBroome, Delaware, Sullivan3 hr
Mar 8, 4:20 PM ESTFlash Flood WarningBGMChenango115 min
Mar 8, 4:44 PM ESTFlash Flood WarningBGMMadison, Oneida, Otsego2 hr
Mar 8, 4:59 PM ESTRiver Flood WarningBGMDelaware, Otsego38 hr
Mar 8, 4:59 PM ESTRiver Flood WarningBGMChenango32 hr
Mar 8, 6:21 PM ESTRiver Flood WarningBGMDelaware, Sullivan15 hr
Mar 8, 6:28 PM ESTRiver Flood WarningBGMCortland15 hr
Mar 8, 4:05 PM ESTFlash Flood WarningBGMLackawanna, Luzerne, Wyoming85 min

Nearby

Wind Advisories in New York, 2008Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.